On CE-images of the Hubert cube and characterization of Q-manifolds
Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 31-40
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_106_1_31_40,
author = {H. Toru\'nczyk},
title = {On {CE-images} of the {Hubert} cube and characterization of {Q-manifolds}},
journal = {Fundamenta Mathematicae},
pages = {31--40},
year = {1980},
volume = {106},
number = {1},
doi = {10.4064/fm-106-1-31-40},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-106-1-31-40/}
}
TY - JOUR AU - H. Toruńczyk TI - On CE-images of the Hubert cube and characterization of Q-manifolds JO - Fundamenta Mathematicae PY - 1980 SP - 31 EP - 40 VL - 106 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-106-1-31-40/ DO - 10.4064/fm-106-1-31-40 LA - en ID - 10_4064_fm_106_1_31_40 ER -
H. Toruńczyk. On CE-images of the Hubert cube and characterization of Q-manifolds. Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 31-40. doi: 10.4064/fm-106-1-31-40
Cité par Sources :